# SDR HEEA0013498

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33109100
- Condition: Noisy
- Location: T/R
- Component: 350A33020005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX WAS OVERHAULED AND NEW GEARS WERE INSTALLED.  STATIC PATTERNS ON GEARS MATCHED TESTER SHEET AS REQUIRED.  AFTER A FLIGHT OF 15 MINUTES CREW HEARD A HIGH PITCH NOISE FROM GEARBOX.  GEARBOX WAS DIASSEMBLED AND COULD NOT FIND ANY DISCREPANCIES.  NOTICED THAT PINION GEAR HAD A ZF SERIAL NUMBER AND BEVEL GEAR HAD A M AS A PREFIX WHICH IS UNCOMMON, PLEASE EVALUATE.
